# SDR AWXA0000797

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 18,791 hours, 7,510 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: D9337071800060
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY LANDING, ECAM MSG, BLUE HYDRAULIC RESERVOIR LOW AIR PRESS.  REMOVED AND REPLACED LOW PRESS SWITCH 2387GH.
